Welcome to the new home of the Vaginismus Forum, formerly at Vaginismus MD, created by Dr. Peter Pacik. This is a supportive environment for people to discuss concerns and frustrations, share ideas, experiences, and support each other.
Join The Forum or Login.
Hi I had the Botox injections done over 5 years ago and now I feel like I’m having issues I’m getting pain buring tightness and some bleeding. It making me not want to do anything. I feel like I have to dilate again.
Is the discomfort you described with intercourse only or all sexual activity?
It does sound like you may benefit from doing some dilation. We usually recommend what we call ‘maintenance dilation’ (using a dilator or internal vibrator) about three times/week. Also intercourse does count as ‘dilation’ but we would only recommend that if you are having pain-free intercourse.
Also, are you taking the birth control pill or using the ring?
There are several factors that could possibly be contributing to your discomfort. I recommend seeing a provider you trust as a starting point. Please do keep us posted!
I’m no doctor but the bleeding part does seem to suggest seeing a gyno in my mind! If all checks out in that avenue I would definitely recommend just doing a bit of dilating to stretch the muscles back out. It can be common especially if you go awhile without sex to feel some tightness again but dilating can help a lot. Also, don’t feel the need to pressure yourself – creating a stronger pain/anxiety association only makes it worse, so go at a pace that feels comfortable for you.